# SDR ABXA060008

- Difficulty date: December 19, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591141253
- Condition: Corroded
- Location: Bs 332-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA PLATE, STA 332 - 351, LONGERON 30 - 29 LEFT.  REMOVED AND REPLACED DOUBLER IAW DC9 SRM.
